# SDR DALA1514350987

- Difficulty date: December 27, 2012
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 56,375 hours, 41,106 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Relief Valve
- Condition: Not Reported
- Location: Air Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER AIR SHUTOFF VALVE, INSTALLED PRESSURE RELIEF VALVE IAW AA 8012-01009.
